# SDR DALA2024020601562

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 30,006 hours, 3,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 EMERGENCY LIGHT WIRES RIPPED OUT OF CONNECTOR FIN (9201WL01) SEAT 20AB. CORRECTIVE ACTION: REPAIRED WIRE ENDS AND CONNECTORS PER A330 AWM 33-51-22. (0188775)
